# SDR SWAA2012022401709

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 27,679 hours, 16,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK COVER CRACKED.  REMOVED AND REPLACED TRACK COVER PER MM.
